ADVERTISEMENT

Q. I have eczema-like blisters in hands with dry and flaky skin. Please help.

Answered by
Dr. Atishay Bukharia
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Oct 08, 2020

Hello doctor,

I am 45 years old. I have developed eczema-like symptoms on the hands, especially. I take Levocet M (Levocetirizine and Montelukast) daily to control itching in my hands and foot. Itching of hands develops blisters, which, when gets cured, leaves behind hard, flaky, and leathery skin. Hard skin leaves cracks when it flakes-off. I am suffering from this for the last four to five years, and now it has been aggravated. Please advise.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

Please send a few good quality photographs taken in natural light.

Thank you doctor,

I have attached the photos.

#

Hello,

Welcome back to icliniq.com.

I have seen the photos (attachment removed to protect patient identity). You are suffering from palmar psoriasis. Consider taking Cyclosporine 100 mg twice daily and Tenovate cream.

I hope this helps.

Thank you doctor,

I have been taking Cyclosporine 100 mg twice a month and apply Tenovate. There is a 70% improvement. Skin is still leathery at some places on my hand. Shall I taper down the dosage and stop.

Cyclosporine is an immunosuppressant drug. How safe is it? How long should I take it? Perhaps it affects renal function? Please advise on the next course of treatment. I have attached the picture of my hand.

#

Hello,

Welcome back to icliniq.com.

Go for a renal function test. You are supposed to take it for at least three months and then to taper it down. It is a very safe immunosuppressive medication as compared to others. The thing we have to monitor is serum creatinine level, and if it is WNL you can keep taking it.

Thank you doctor,

I am also taking Levocet M along with Cyclosporine for itching. Levocet M is fine for me. I will get the serum creatinine levels checked and will let you know if the levels are not normal.

#

Hello,

Welcome back to icliniq.com.

Share your serum creatinine report. Keep in touch for further doubts.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
I developed itchy and dry skin after dyeing hair in salon. Can you have a look?

.. seen your query and examined your given picture (attachment removed to protect patient identity). It seems you have developed allergic contact dermatitis to hair dye. Though you may not have had this on your previous exposure, now onwards you may ...   Read full

Can psoriasis cause redness and itchiness in toes?

.. are staying safe. 1) I saw the attached photo and have read your history (attachment removed to protect patient identity), as the interdigital spaces (between the toes) are unaffected it does not look like a fungal infection to me, and if it was,...   Read full

Ayurvedic Management of Psoriasis

.. of psoriasis has many limitations and after effects. But, ayurveda has an answer to all this. And, here we are going to discuss the same .. ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»
Nighttime Skin Routine for Clear Skin
A skin that gets all the attention during the day requires a chance to repair, rejuvenate and replenish from day damage ...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.